W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Back to Search Results |
| Catalog Number |
BXA115902A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
06/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient was treated for an abdominal aortic aneurysm and a left common iliac aneurysm using a gore® excluder® iliac branch endoprosthesis (ibe) system with a gore® viabahn® vbx balloon expandable endoprosthesis in the left internal iliac artery.At the conclusion of the case, the physician noted a possible endoleak but decided to wait and see if it would resolve.On an unknown date, the follow-up ct confirmed multiple endoleaks, at the distal seal zones of both the ibe device and the gore® viabahn® vbx device.On (b)(6) 2025, a reintervention took place.Additional stent grafts were placed extending both the ibe device and the gore® viabahn® vbx device.The patient tolerated the procedure.Reportedly, the gore® viabahn® vbx device was landed short of the target location, and the vessel at the distal seal zone was too wide for the ibe device.
Additional Manufacturer Narrative
A review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.